Workshops & Events

15th COMMUNITY CAT WORKSHOP

THE “GOLD STANDARD OF CARING”

OCT 24, 2020 CANCELLED

*RE-SCHEDULED FOR SUMMER 2021*

Historic Veteran's Memorial Complex

4117 Overland Ave, Culver City, CA 90230
THE GARDEN ROOM

9:00am

Registration
Classes Begin at 10:00am

7:00pm

Graduation
Full Day Attendance Required to Graduate

Why Attend?

DON’T MISS THIS EXCITING – ALL DAY INTENSIVE WORKSHOP – Meet like-minded people who want to help the neglected feral cats and kittens, struggling to survive on our streets with no chance of a humane outcome. Learn from our TEAM OF EXPERTS about effective CARETAKER BASED SOLUTIONS!

What You'll Learn

FCCC WORKSHOPS are a must for those who want to learn humane trapping (TNR), post-surgery boarding, agreements for successful returns, safe relocations, domesticating kittens, online fundraising, SAFE feeding, & sheltering & changing HEARTS & MINDS!

Guest Presenters

Ben Lehrer, President of Kitten Rescue

Alma Vera, Director of Community Programs and Melanie Wagner, Executive Director from Kitty Bungalow Charm School for Wayward Cats

Jennifer Parsignault, Director at Spay Ship

Shirley Austin, Director at Feline Underground Network

What You'll Achieve

Each Graduate Receives:

  • A Graduation Certificate & ID Card
  • Community Cat Workbook
  • Gift Certificates for a 36” Kit-2 Tomahawk Trap With-2- Isolators (Shipping Included)
  • A Multipurpose Boarding Cage!

Coffee, Lunch, Vegan & Vegetarian Cuisine and Refreshments Will Be Served

Enjoy the Best Community Cat Experience on the Planet!

SIGN UP NOW! Workshop donation $50.00 plus $25.00 for each friend.
IF THE DONATION IS A FINANCIAL HARDSHIP donate what you can for yourself and/or friends.
NO EXPERIENCE NECESSARY!

Online Registration:
Click the button below. Enter the donation amount of $50 plus $25 per friend. Select “Workshop 2021” from the dropdown. On the next screen enter your contact information and names of friends. Click PAY, then PRINT AND BRING YOUR RECEIPT to the workshop.

Register by Mail:
MAIL a check to FCCC, P.O. Box 491244, LA 90049. Include your contact information and names of friends. 

For more information click here or Click here to download the flyer.

Schedule of Events

9:00-10:00

Registration

10:00-10:30

Introduction

Dona Cosgrove Baker, President/Founder 
Lauren Laster, Vice President, Feral Cat Caretakers’ Coalition

10:30-11:20

TNR

Successful humane methods for trapping, transporting, holding, return and much more!
Alma Vera, President/Programs
Melanie Wagner, 
Executive Director Kitty Bungalow Charm School for Wayward Cats

11:20-11:35

Q & A - 15 Minutes

11:35-12:25

Caretaker based solutions for post-op boarding

Customized safe boarding in traps, cages, playpens/adults and kittens, learn how to administer vet approved treatments. When do you need a  drop trap?
Dona Cosgrove Baker, President/Founder
Lauren Laster, Vice President
Cassandra Morris, Director of TNR
Jodi Smith and Nancy Aja

12:25-12:40

Q & A - 15 Minutes

12:40-1:10

Start a Spay Ship? – How to organize a successful transporting program

Jennifer Parsignault, Director, Heaven on Earth Society

1:10-1:25

Q & A - 15 Minutes

12:40-1:10

Start a Spay Ship? – How to organize a successful transporting program

Jennifer Parsignault, Director, Heaven on Earth Society

1:25-2:25

Lunch Break

2:25-3:00

Learn how to fundraise online for your projects!

Shirley Austin, Board Member – Feline Underground Network       

3:00-3:15

Q & A - 15 Minutes

3:15-4:00​

How to Organize, a humane return, prior to starting a TNR project.

Why does cleanliness save lives? Create innovative sheltering and feeding. Oversight and population control.
Dona Cosgrove Baker, President/Founder, Lauren Laster, Vice President 

4:00-4:15

Q & A - 15 Minutes

4:15-5:10

Keep outdoor cats out of shelters

Learn how to ”change hearts & minds” with proven successful Caretaker Based methods. Understand the logistics of moving feeding & sheltering to safe areas. Manage a relocation without trapping. Relocation with trapping. Take your cats with you.
Dona Cosgrove Baker, President/ Founder

5:10-5:25

Q & A - 15 Minutes

5:25-5:40

15 Minute Break

5:40-6:30

Enjoy the Cat Expert

Methods and guidelines for socializing outdoor cats and kittens.
Ben Lehrer, President, Kitten Rescue

6:40-6:55

Q & A - 15 Minutes

7:00

Graduation!